# SDR CALA2009060200296

- Difficulty date: June 2, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 48,203 hours, 5,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD07170110007170
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G9 EMERGENCY LIGHT FOUND DIM.  G9 EMERGENCY LIGHT BATTERY PACK AND CHARGER REPLACED OPERATIONAL TEST NORMAL IAW AMM 33-51-06.
